# SDR AALA20100416TUL09

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG REPAIR ANGLE INSTALLED AT LOWER FORWARD CORNER OF NUMBER R32 WINDOW AT STATION 807.  INSTALLED PROPER REPAIR ANGLE DOUBLER PER AARD 53-10-00-25.
